MAUDE Adverse Event Report: ASEPT PAK NUTRIFILL

ASEPT PAK NUTRIFILL
Lot Number HKK
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Codes Red Eye(s) (2038); Eye Infections (4466); Eye Pain (4467)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient rg indicated that they had recently had an eye infection and had to stop using their contact lenses.Rg indicated that their eyes became very red with red circles around both eyes.Rg saw their doctor on (b)(6) 2025 and was advised that there was an infection and possibly an ulcer.Rg was treated with antibiotics.

Brand Name
NUTRIFILL
Common Device Name
NUTRIFILL
Manufacturer (Section D)
ASEPT PAK
64 west st
malone NY 12953
Manufacturer (Section G)
ASEPT PAK
64 west st
malone NY 12953
Manufacturer Contact
jessica labriola
806 kimball ave
grand junction, CO 81501
9709854240
MDR Report Key22296584
Report Number3016114779-2025-00022
Device Sequence Number8374074
Product Code MRC
UDI-Device Identifier00850012123002
UDI-Public00850012123002
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2026
Device Lot NumberHKK
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale